# SDR CA030106006

- Difficulty date: December 20, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Spoileron Pcu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) UPON LANDING ONE OF THE RT SPOILERS DEPLOYED ON THE TAXI IN FOR NO APPARENT REASON.  RT O/B SPOILERON PCU FOUND TO HAVE A NUMBER OF PINS IN THE CONNECTOR PLUG PUSHED BACK IN. THE SPOILER ELECTRONIC CONTROL UNIT PN 4916405, SN 0599 WAS ALSO REPLACED DUE TO A 'MODULE B' FAILURE INDICATION.
